Hi, ive been on Minocycline for a good 4 months. Its good I have recived HUGE improovments. ALot of good comments, people even telling me i am completly clear and I felt very happy. The only thing is I always seem to get like 3-4 sometimes even more pimples that like to ruin days in my week. I could sometimes take care of them over night with some Benzaclin, but im sometimes left with the little red spots its annyoing. And I also notice that the affect of Mino has reduced within each month. I am afraid that the Mino isint working like its suppose to. THis is my first Antibiotic I have ever taken. I have tryed other things but Mino has really saved my life and I thank god for it because its been awsome. But im afraid its loosing its strength. What should I tell my Derm tomorrow? right now i am taking Mino at 75mg, should I ask my Derm for high dosage of Mino? or maybe for something stronger like Doxy at 100mg I dont know I am open of suggestions please.